Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from constant Diarrhoea, taking medication for breast cancer, beta blockers for heart palpitation. Suggestion?

Im 50year old female i am 5ft 8in tall and weigh 11and a half stone , the medication i am on are tamoxifen due to breast cancer 3years ago and beta blockers due to palpitations. I been having constant diarrhea for two months using the toilet up to 6 times a day, also have constant grumbling/growling sounds down my left side and a slight discomfort i have What feels like palpitations/mis heart beat please help as this is driving me crazy
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Symptoms lasting more than 2 months dictates the need to see your doctor and undergo investigations.

For palpitation – HOLTER (24 to 48 hour ambulatory monitoring) / ECHOcardiogram / TMT (Treadmill exercise ECG) / LABORATORY work-up – and so on will all be necessary for further assessment and assistance. You may even need Electro Physiological Studies (EPS), if there is no improvement. In the mean time, you should see your Internist for possible stepping up the dose of your beta-blocker.

For diarrhoea – start with stool examination. Abdominal CT and/ot Colonoscopy may be necessary.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor